Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 29, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 27, 2019
    Page range: i-iii
  • Requires Authentication Unlicensed
    Licensed
    Periodic properties of pushdown automata
    December 27, 2019
    Ilya E. Ivanov
    Page range: 351-356
  • Requires Authentication Unlicensed
    Licensed
    Burnside-type problems in discrete geometry
    December 27, 2019
    Leonid V. Kuz’min
    Page range: 357-362
  • Requires Authentication Unlicensed
    Licensed
    On affine classification of permutations on the space GF(2)3
    December 27, 2019
    Fedor M. Malyshev
    Page range: 363-371
  • Requires Authentication Unlicensed
    Licensed
    Limit distributions of the maximal distance to the nearest neighbour
    December 27, 2019
    Oleg P. Orlov
    Page range: 373-381
  • December 27, 2019
    Sergey V. Polin
    Page range: 383-399
  • December 27, 2019
    Aleksandr A. Sapozhenko, Vahe G. Sargsyan
    Page range: 401-407
  • December 27, 2019
    Arsen L. Yakymiv
    Page range: 409-421
  • Requires Authentication Unlicensed
    Licensed
    A letter to the Editor
    December 27, 2019
    Alexander M. Chudnov
    Page range: 423-423

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/29/6/html?lang=en
Scroll to top button